Pact-650 DT Tablets (Per Strips)
₹14.90 Include GST
Take two tablets daily (morning and evening after meal) never take more than 1000 mg at any one time and no more than 4 times in one day.
- Reviews (0)
Composition: Paracetamol 650 mg
Dosage: Take two tablets daily (morning and evening after meal) never take more than 1000 mg at any one time and no more than 4 times in one day.
What is Paracetamol in Pact-650 DT for?
It is used to relieve mild to moderate pain and to reduce fever. Paracetamol blocks chemicals that cause pain. It lowers fever by changing the bodyâs thermostat in the brain.
Common side effects of Pact-650 DT:
Upset stomach or throwing up. Harm to the liver may rarely happen.
What do I do if I miss a dose?
Many times this drug is taken on an as needed basis.
What precautions should I take when taking Pact-650 DT?
Do not take this drug if you had an allergy to this or similar drugs in the past. Do not take it if you have liver or kidney failure.
When do I need to seek medical help?
Seek help if you are having an allergic reaction to the drug. Signs include rash, difficulty breathing, swelling of the lips, face, tongue; or hives. Symptoms of an overdose may include nausea; vomiting; loss of appetite; sweating; extreme tiredness; unusual bleeding or bruising; pain in the stomach; yellowing of the skin. Contact an emergency centre immediately if you suspect overdose.
Can I take Pact-650 DT with other medicines?
Alert your doctor if you are taking blood-thinning medicines such as warfarin.
Are there any food restrictions
How do I store Pact-650 DT?
Store in a cool, dry place away from the reach of children, medicines must not be used past the expiry date.
Category B: Animal reproduction studies have failed to demonstrate a risk to the fetus and there are no adequate and well-controlled studies in pregnant women OR Animal studies have shown an adverse effect, but adequate and well-controlled studies in pregnant women have failed to demonstrate a risk to the fetus in any trimester. More details¦